International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 4, Pages 787-796
Unstable periodic wave solutions of Nerve Axion diffusion equations
Department of Mathematics and Computer Science, California State University, Los Angeles 90032, California, USA
Received 9 September 1986
Copyright © 1987 Rina Ling. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Unstable periodic solutions of systems of parabolic equations are
studied. Special attention is given to the existence and stability of solutions.